MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 10 HOLES 137MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 10 HOLES 137MM; PLATE, FIXATION, BONE
Model Number 223.601
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: hwc, ktt.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.Investigation summary product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a one (1) 3.5mm locking compression plate with 10 holes and eight (8) screws implanted on a primary surgery for a midshaft humerus fracture.The patient presented after a fall with a bent plate.The plate did not break and the screws did not pull out.The patient told the surgeon the hardware had failed and threatened litigation.Patient status and outcome were unknown.Concomitant device reported: unknown screws (part#: unknown, lot#: unknown, quantity: 8).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
3.5MM LCP PLATE 10 HOLES 137MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9566862
Report Number2939274-2020-00101
Device Sequence Number2866302
Product Code HRS
UDI-Device Identifier10886982157997
UDI-Public(01)10886982157997
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223.601
Device Catalogue Number223.601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight102